Table of Contents
ISRN Algebra
Volume 2011, Article ID 270814, 10 pages
http://dx.doi.org/10.5402/2011/270814
Research Article

𝔛 -Gorenstein Projective Modules

Department of Mathematics, Faculty of Science and Technology of Fez, University S.M. Ben Abdellah Fez, P.O. Box 2202, Morocco

Received 13 May 2011; Accepted 5 July 2011

Academic Editors: H. Chen and J. Mináč

Copyright © 2011 Mohammed Tamekkante. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and study the 𝔛 -Gorenstein projective modules, where 𝔛 is a projective class. These modules are a generalization of the Gorenstein projective modules.